# SDR CA991208031

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7863916
- Condition: Failed
- Location: Nr 2 Engine
- Component: Pwa, PW120A
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: H

## Discrepancy

(CAN) TORQUE ROLLBACK WITH LARGE WF FLUCTUATIONS EXPERIENCED, MANUAL MODE SELECTED WHICH REDUCED FLUCTUATIONS.   HMU AND EEC INSPECTED AND FOUND FAILED.
